Should I stop my cycle?

  1. Registered User
    whaz's Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Jan 2012
    Age
    26
    Posts
    215
    Answers
    0

    Should I stop my cycle?


    So Im on my second week of epi at 40mg, Stano 1000mg, Eq Plex 1000mg, Dermacrine 4 pumps a day, Inhibit p 2x a day and Formasurge 6 pumps a day.

    My training right now consists of INTENSE cardio (fire academy) and I think this cycle is beginning to have a negative affect on my PT. My heart rate increases much much quicker than normal and has trouble returning to normal and it's beginning to be difficult to keep up. I have Torem, erase pro/formasurge reduce xt, Daa and Endosurge.

    I feel like I should stop now before it gets worse and I was wondering how you guys would suggest doing so. Basically...
    1. What should I dose my torem and how long?
    2. Should I continue Formasurge for my pct and taper off?
    3. How (if at all) and how long, should I dose inhibit p?

    I could really use some help guys I can't afford to screw this up, thanks a lot.

  2. Registered User
    TaylorSwift's Avatar
    Join Date
    Apr 2013
    Posts
    216
    Answers
    0


    Torem 120/90/60/30 worked well for me twice.

    I ran Inhibit-P at max dose through the 3rd week of PCT, then dosed 1 cap in the am for the 4th week.

    I also heard Inhibit-P doesn't do chit, so I don't know. The Torem kept my libido going
  3. Registered User
    superbeast668's Avatar
    Stats
    5'10"  245 lbs.
    Join Date
    Apr 2012
    Posts
    6,401
    Answers
    1


    Get off the eq plex. You'll be fine on stano and epi.
    I'm just a dude chasing a dream
    •   
       

  4. Registered User
    whaz's Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Jan 2012
    Age
    26
    Posts
    215
    Answers
    0


    Quote Originally Posted by superbeast668 View Post
    Get off the eq plex. You'll be fine on stano and epi.
    You think its the eq causing the drastic raise in heart rate?
  5. Registered User
    superbeast668's Avatar
    Stats
    5'10"  245 lbs.
    Join Date
    Apr 2012
    Posts
    6,401
    Answers
    1


    Quote Originally Posted by whaz View Post
    You think its the eq causing the drastic raise in heart rate?
    i know it is. its not a thought. boldenone is the only drug that ****s me up like that. i cant breathe, irregular heart rate, anxiety attacks. it increases your rbc and hemo counts to the point of where your hearts gotta push jello through your veins. get off the eq you'll be fine. i can almost 98% gaurantee it unless you have another underlying issue.
    I'm just a dude chasing a dream
  6. Registered User
    rayjay's Avatar
    Stats
    5'8"  191 lbs.
    Join Date
    Nov 2012
    Posts
    350
    Answers
    0


    Quote Originally Posted by superbeast668 View Post

    i know it is. its not a thought. boldenone is the only drug that ****s me up like that. i cant breathe, irregular heart rate, anxiety attacks. it increases your rbc and hemo counts to the point of where your hearts gotta push jello through your veins. get off the eq you'll be fine. i can almost 98% gaurantee it unless you have another underlying issue.
    Wait, but how long do you have to be on boldenone before the RBC increases enough to thicken the blood drastically? Wouldn't it take more than the 4-6 weeks that people run orals???

    Some people swear by EQ as an athlete steroid great for endurance so I are con-fuzzed
  7. Registered User
    superbeast668's Avatar
    Stats
    5'10"  245 lbs.
    Join Date
    Apr 2012
    Posts
    6,401
    Answers
    1


    Quote Originally Posted by rayjay View Post

    Wait, but how long do you have to be on boldenone before the RBC increases enough to thicken the blood drastically? Wouldn't it take more than the 4-6 weeks that people run orals???

    Some people swear by EQ as an athlete steroid great for endurance so I are con-fuzzed
    Ever drug you take works immediately weather you know it or not. When people talk "kick in" time with injectables it's the wrong terminology used. It's maximum blood plasma volume time. The second you administer anything it's effects start taking place weather you "feel it" or not. You need to do a lot more reading on boldenone.
    I'm just a dude chasing a dream
  8. Registered User
    rayjay's Avatar
    Stats
    5'8"  191 lbs.
    Join Date
    Nov 2012
    Posts
    350
    Answers
    0


    Quote Originally Posted by superbeast668 View Post

    Ever drug you take works immediately weather you know it or not. When people talk "kick in" time with injectables it's the wrong terminology used. It's maximum blood plasma volume time. The second you administer anything it's effects start taking place weather you "feel it" or not. You need to do a lot more reading on boldenone.
    I am just saying, it's not like the moment you take boldenone your body produces so many red blood cells that your blood is instantly molasses. It may begin taking effect but it takes time for that much blood to be produced. I'm just asking how much time...
  9. Registered User
    superbeast668's Avatar
    Stats
    5'10"  245 lbs.
    Join Date
    Apr 2012
    Posts
    6,401
    Answers
    1


    Quote Originally Posted by rayjay View Post

    I am just saying, it's not like the moment you take boldenone your body produces so many red blood cells that your blood is instantly molasses. It may begin taking effect but it takes time for that much blood to be produced. I'm just asking how much time...
    Go get your blood drawn. See where youre at. Bodys react differently. Do some more reading. I'm sure you can find it out there if you want numbers. I'm not able to provide any. If its information you see pertinent than get it.

    All I know is you've to a t described boldenone sides. It's the only drug I get these sides from.

    Better yet just ditch your cycle. Start your pct. flush your gear. 3 different compounds is a bit much especially if you don't know how EACH one reacts in your body. People suggest test only first cycles to see how they react. And then they add another drug. And then another and then quite possibly another. You are the exact reason why.
    I'm just a dude chasing a dream
  10. Banned
    AnabolicHolic's Avatar
    Join Date
    Sep 2012
    Posts
    1,716
    Answers
    0


    I was going to suggest not doing this cycle when you were proposing it before, since you also mentioned military/academy PT type training. Any of this stuff has always made me get out of breath easier, cardio-wise. I can lift weights no problem, light-medium-heavy....but if I'm on some sort of PH/DS or androgen cycle? I def get increased heart rate and decreased cardio/breathing capacity. I think this effect happens on certain individuals and maybe not with others. Not sure, but i know it happens to me....and I thought to myself you were going to run into problems (possibly) running a cycle while doing PT and running.
  11. Registered User
    whaz's Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Jan 2012
    Age
    26
    Posts
    215
    Answers
    0


    Thanks for all the advice guys. I feel like at this point the best course of action for me to take is to go ahead and just end my cycle now especially since I'm only about a week and a half in.

    How would you all suggest I dose my SERM, AI, and support supps listed above?

    I will close out today with 20 mg of epi and no eq plex. I wanna start pct tom. Im already on my way to class and don't get home till 7.
  12. Registered User
    whaz's Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Jan 2012
    Age
    26
    Posts
    215
    Answers
    0


    I've got Torem, daa, reduce xt, inhibit p, erase pro, and formasurge which I've been dosing 6 pumps a day.
  13. Registered User
    whaz's Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Jan 2012
    Age
    26
    Posts
    215
    Answers
    0


    Anybody? I really wanna start pct tom but im pretty apprehensive, I've never had to cut a cycle short before.
  14. Registered User
    stamp_on_kids's Avatar
    Join Date
    Apr 2013
    Posts
    123
    Answers
    0


    You are only on week two? I would run torem for two weeks 60/30 plus the daa erase etc. After just two weeks I don't really know that you would need a serm. But if I were you I would keep running the dermacrine at a high dose. Orals can wear you down due to the stress on your liver, bp, immune system, etc. Test doesn't wear me down like that so I assume the dermacrine might give you a boost if it really is the next best thing to injectable test.
  •   

      
     

Similar Forum Threads

  1. Should i continue my cycle???
    By AlterEdge78 in forum Anabolics
    Replies: 10
    Last Post: 09-18-2009, 08:34 PM
  2. Should I stop my EC stack for my blood test?
    By pitching101 in forum Supplements
    Replies: 0
    Last Post: 07-26-2009, 11:04 AM
  3. Should I stop my Mega H?
    By nobady in forum Anabolics
    Replies: 0
    Last Post: 08-18-2006, 12:41 PM
  4. How should i design my cycles
    By Mess in forum Anabolics
    Replies: 17
    Last Post: 09-14-2005, 06:11 AM
  5. When should I end my cycle?
    By SDaigneault in forum Anabolics
    Replies: 0
    Last Post: 08-13-2005, 11:31 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in